# SDR 2003FA0000199

- Difficulty date: February 17, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Aircraft: N11418
- Make and model: Cessna 150L
- Aircraft serial: 15075405
- Engine: Cont O200*
- Propeller: Mcauly 1A101HCM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 04500422
- Condition: Damaged
- Location: Propeller
- Part time: 143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP REMOVED TO FACILITATE REPLACEMENT OF ENG CRANKSHAFT SEAL.  REMOVAL OF SPINNER, SEVERE WEAR AND FRETTING OF INNER SURFACE WAS NOTED WHERE FWD BULKHEAD (PN04500503) CONTACTS SPINNER.  AFTER REMOVING PROP, PROP MOUNT BOLTS WERE OVERTORQUED, RESULTING IN DEFORMATION OF WASHERS AND BULKHEAD.  AFT BULKHEAD (04500465) WAS CRACKED ALMOST ENTIRELY AROUND  CIRCUMFERENCE OF BOLT CIRCLE.  PROP, AFT BULKHEAD, AND PROPELLER SPACER SHOWED EVIDENCE OF HAVING BEEN PRIED APART WITH A SCREWDRIVER OR SIMILAR INSTRUMENT.  MOVEMENT OF CRACKED REAR BULKHEAD HAD CAUSED FRETTING DAMAGE TO AFT FACE OF PROP HUB.  REQUIRED REPLACEMENT OF SPINNER, AFT BULKHEAD, AND FORWARD BULKHEAD.  PROP WAS REPAIRED AT A CERTIFIED FACILITY.
